Skip to main content
Article
Rainbow K-Connection in Dense Graphs
Journal of Combinatorial Mathematics and Combinatorial Computing - Vol. 93
  • Colton Magnant, Georgia Southern University
  • Shinya Fujita, Maebashi Institute of Technology
  • H. Liu
Document Type
Article
Publication Date
5-1-2015
Disciplines
Citation Information
Magnant, Colton, Shinya Fujita, H. Liu. 2015. "Rainbow K-Connection in Dense Graphs." Journal of Combinatorial Mathematics and Combinatorial Computing - Vol. 93, 93: 33-52.
source:http://digitalcommons.georgiasouthern.edu/math-sci-facpubs/372